# SDR 98ZZZM40

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 15 LT FLOW IND INOP.  REPLACED OXYGEN MASK ASSY T 15 LT, OPS CHECK, LEAK CHECK AND FLOW CHECK OK.
